Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Book/E-Doc
Author Hofmann, Steve, 1958- author.

Title The Dirichlet problem for parabolic operators with singular drift terms / Steve Hofmann, John L. Lewis.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2001]
2001

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (129 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 719
Memoirs of the American Mathematical Society ; no. 719.
Note "Volume 151, number 719 (end of volume)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Dirichlet problem.
Parabolic operators.
Genre/Form Electronic books.
Added Author Lewis, John L., 1943- author.
Other Form: Print version: Hofmann, Steve. Dirichlet problem for parabolic operators with singular drift terms. Providence, Rhode Island : American Mathematical Society, [2001] viii, 113 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 719 9780821826843
ISBN 0821826840 (acid-free paper)
9780821826843
9781470403126 (e-book)

 
    
Available items only